Global solvability of a class of reaction–diffusion systems with cross-diffusion

Zhian Wang, Leyun Wu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper is concerned with a class of reaction–diffusion systems with cross-diffusion which have various applications such as autocatalytic chemical reaction, predator–prey interactions, combustion and so on. By imposing some suitable structure assumptions, we establish the global existence and asymptotic behavior of solutions of the system in a two-dimensional bounded domain with Neumann boundary conditions.

Original languageEnglish
Article number107699
Pages (from-to)1-8
Number of pages8
JournalApplied Mathematics Letters
Volume124
DOIs
Publication statusPublished - Feb 2022

Keywords

  • Cross-diffusion
  • Global boundedness
  • Reaction–diffusion

ASJC Scopus subject areas

  • Applied Mathematics

Cite this